# SDR UIEA2025123001362

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 120,405 hours, 20,990 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE RIB CORROSION.  REMOVED CORROSION AT LH WING FIXED LEADING EDGE RIB AS PER SRM 57-41-13-1A-1 ILES 338.33-ILES 375.50 L: 1.1"" W: 16.15"", ILES 375.50 - ILES 414.50 L: 1.1"" W: 29.92". PERFORMED SURFACE HFEC INSPECTION AT LH WING FIXED LEADING EDGE RIB BLENDED OUT AREA PER 747 NDTM 51-00-00 PART 6 PROCEDURE 23, RESULT NORMAL. PERFORMED ULTRASONIC THICKNESS MEASUREMENT AT LH WING FIXED LEADING EDGE RIB BLENDED OUT AREA WITH 1CM GRID PER 747 NDTM 51-00-00 PART 4, RESULT: NORMAL. APPLIED ALODINE AND PRIMER AT DAMAGE. REMOVED AREA AS PER SRM 57-41-13-1A-1 AND SRM 51-20-01. NO FURTHER DEFECTS NOTED.
